# SDR AU010367

- Difficulty date: February 23, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 6705403
- Condition: Fractured
- Location: Nlg
- Part time: 4,120 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION FRACTURED THROUGH THE DRAG LINKATTACHMENT BOLT HOLE.
